# SDR FDEA201207112550

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N83221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L BS 333- 377, CORRODED .  REMOVED CORROSION IAW SRM  51-10-02.   CHECKED LIMITS FOUND STRINGER TO BE OUT OF LIMITS.  R & R STRINGER IAW  SRM 51-40-02 AND DWG 141N8322.  MAJOR REPAIR.
